# SDR UPS96620207

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 2560 · Emergency Equipment
- Part: Door Rope
- Condition: Frayed
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ROPE HAS FRAYED ENDS.  REPLACED L1 DOOR ROPE.
